# SDR ASAA2024052850049

- Difficulty date: May 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220200
- Condition: Corroded
- Location: Frms 67-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR SUPPORT UNDER PANEL 261 LG HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM P/N: D5347219220200 AT L2 DOOR BETWEEN FR67 TO FR70 AND Y=765 IAW SRM 51-72-11-911-001 AND SRM 51-42-11/001 PARA 2F REV 149.
